Planning for pregnancy

Question: I have concieved naturally. This is my 1st pregnancy. Doc prescribed me Duphaston 10 mg twice daily alongwith prolutin 500 mg injections. Is it necessary to take both or can i stop duphaston cause it severes my nausea and vomiting

1 Answers
Question
Answer: Please do not stop any medication on your own dear.. always check with your doctor before doing so as it must be given to you for some purpose... So please consult with your gynecologist and let her know that duphaston is causing nausea and vomiting...and follow her advice dear...
Similar Questions with Answers
Question: I hve concieved after a long time. But naturally. My docter hve asked me to eat susten 200 and Duphaston 10 mg. I m confused and aftaid. Wil it cause any harm to my baby?
Answer: These are hormone tablets. Perhaps your doctor has prescribed them for keeping your pregnancy safe. They will not cause any harm to your baby.
»Read All Answers
Question: Taking duphaston 10 mg daily twice from the begining of my pregnancy. Doctor prescribed to take until 5th month completion. Is it ok to stop after that.
Answer: Hi dear, duphaston is a progesterone hormone supplement and support pregnancy in early months. After three months of pregnancy gradually progesterone level become stable and you have no need to continue it. But if you doctor suggested it till 5 months of pregnancy will take it properly then you no need to continue. Hope it helps.
»Read All Answers
Question: Hi... My doc gave me this table...Duphaston 10 mg daily. Is it alright to have this? Cause I read earlier that it can causes side effects.
Answer: Hi dear, it is safe to have duphaston tablet in early pregnancy as it would avoid from miscarriage. I had for two months as per doctor's advice.
»Read All Answers